Sevak Mkrtchyan
Sevak Mkrtchyan
כתובת אימייל מאומתת בדומיין rochester.edu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Symmetrizing tableaux and the 5th case of the Foulkes conjecture
MW Cheung, C Ikenmeyer, S Mkrtchyan
Journal of Symbolic Computation 80, 833-843, 2017
222017
Random skew plane partitions with a piecewise periodic back wall
C Boutillier, S Mkrtchyan, N Reshetikhin, P Tingley
Annales Henri Poincare 13 (2), 271-296, 2012
202012
Scaling limits of random skew plane partitions with arbitrarily sloped back walls
S Mkrtchyan
Communications in mathematical physics 305 (3), 711-739, 2011
122011
Rigidity, graphs and Hausdorff dimension
N Chatzikonstantinou, A Iosevich, S Mkrtchyan, J Pakianathan
arXiv preprint arXiv:1708.05919, 2017
102017
GUE corners limit of -distributed lozenge tilings
S Mkrtchyan, L Petrov
Electronic Journal of Probability 22, 1-24, 2017
72017
Plane partitions with two-periodic weights
S Mkrtchyan
Letters in Mathematical Physics 104 (9), 1053-1078, 2014
72014
Entropy of Schur-Weyl Measures
S Mkrtchyan
Annales de l'IHP Probabilités et statistiques 50 (2), 678-713, 2014
62014
Entropy and the Shannon-McMillan-Breiman theorem for beta random matrix ensembles
A Bufetov, S Mkrtchyan, M Shcherbina, A Soshnikov
Journal of Statistical Physics 152 (1), 1-14, 2013
62013
Existence of similar point configurations in thin subsets of
A Greenleaf, A Iosevich, S Mkrtchyan
Mathematische Zeitschrift 297, 855-865, 2021
52021
Asymptotics of the maximal and the typical dimensions of isotypic components of tensor representations of the symmetric group
S Mkrtchyan
European Journal of Combinatorics, 2012
32012
Random gap processes and asymptotically complete sequences
EC Brown, S Mkrtchyan, J Pakianathan
Journal of Theoretical Probability, 1-18, 2021
12021
The Limit Shape of the Leaky Abelian Sandpile Model
I Alevy, S Mkrtchyan
arXiv preprint arXiv:2010.01946, 2020
12020
Configurations in fractal sets
N Chatzikonstantinou
PQDT-Global, 2020
2020
Random gap processes and asymptotically complete sequences
E Crossen Brown, S Mkrtchyan, J Pakianathan
arXiv e-prints, arXiv: 1909.08688, 2019
2019
Turning point processes in plane partitions with periodic weights of arbitrary period
S Mkrtchyan
arXiv preprint arXiv:1908.01246, 2019
2019
Rigidity, Graphs and Hausdorff Dimension
S Mkrtchyan
Emil Artin International Conference, 90, 2018
2018
Scaling limits of random skew plane partitions
S Mkrtchyan
University of California, Berkeley, 2009
2009
Sampling Young Tableaux and Contingency Tables
S King, S Mkrtchyan
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–18